Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

nikon

Member
  • Posts

    14
  • Joined

  • Last visited

Reputation

7 Neutral
  1. Let's all make a pact that if we ever have children we will teach them early on what acne is and how it is not polite to point it out to someone.
  2. UMMMMMMMM I assume you're talking to me. I was on a raw diet for a year. I never eat greasy foods. The majority of my diet is vegetables and fruites. I drink an excessive amount of water. I've tried EVERYTHING. I'm now on accutane. So I think you should give me credit. This is a place for people to vent. We don't need you being our Mom and telling us to appreciate people because I do. You weren't there. The man obviously didn't know what he was talking about. He wasn't old, he was middle aged.
  3. I know nose bleeds are a side effect of accutane. I'm starting my 3rd month and just now getting them occassionally. I work in a designer dress shop as well as in an art museum (both places with lots of things you don't want to bleed on!) Does anyone know why your nose bleeds on accutane and if there is something I can do to prevent it?
  4. I've had an unusually long period...but that may be the new birth control i'm on. so who knows.
  5. I understand how you're feeling Chensg, even though we know a lot of these people have good intentions, we go day to day trying to ignore the fact that our acne is there. When someone innocently points it out...we want to explode.
  6. I've heard that the younger you take it the more likely you are going to have acne again at some point. I'm 24 so I'm hoping it will work!
  7. Maybe post this question on the accutane page??? You might get some more answers. Maybe post this question on the accutane page??? You might get some more answers.
  8. So, I'm guessing we've all been through this. A stranger (who obviously hasn't the first clue about cystic and nodular acne) comes up to you, and gives you their "advice". It's happened to me at work, it's happened to me while I'm buying make-up. And it makes me want to punch them in the face!!! (And I'm generally very calm). I thought this would be a good place to share these stories. I know it would make me feel better Here is mine: I work in a designer boutique that sells women's clothin
  9. EXCELLENT GIRLFRIEND AWARD! Hehe. Well, as a severe acne sufferer, my acne started to get at it's worst the exact time I started dating my current boyfriend (now of 6 months) who has perfect skin. I'm on accutane now and complain to him about the side effects. Anyway, when we started dating I was extremely insecure about my skin. Everytime he brushes my hair out of my face I wince. Oh btw, he's Cuban. One night I broke down and started crying about my acne in front of my sister (who also suff
  10. I know it's different for everyone, but I didn't really have an initial break out! I was excited about that. I had a small one, the start of my second month which was coincidentally the start of my period...which is normal for me anyway.
  11. I experienced some stomach problems at first but they're gone now (I'm going to start my 3rd month soon). Definitely mention it to your doctor though.
  12. I am a girl and I love makeup! I have, however, been going without makeup because of the accutane...i'm like...what's the point??? Anyway, so basically I should play it by ear? If my eyes feel horribly dry, take them out for awhile? Thanks guys!
  13. I heard bag balm is amazing too!!! They used to use it on cow udders haha. Anyway, I haven't been able to find it in any stores. My lips have been in serious pain. Right before ordering it online I popped in to Whole Foods because I figured they had it. Well they didn't. A sales person suggested Badger Balm creamy cocoa. The main ingredient is cocoa butter. I'm telling you this stuff have worked wonders. I'm a girl though and I care about scent and taste, it smells and tastes good...I haven't tr
  14. I'm on Amnesteem, I've going to start my third month in a couple weeks. My skin seems like it's clearing up, but I'm experiencing the normal side effects. Mainly extremely chapped lips, dry skin, dry hair. I just read today that it can dry your eyes. I ordered contacts a few days ago. Does anyone have experience with wearing contacts while on Accutane or with experiencing dry eyes? Should I hold out on the contacts?
×